# SDR A6WA20231218681

- Difficulty date: December 14, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 40,333 hours, 39,307 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION RECIEVED GEAR DISAGREE AND NOSE DOOR OPEN WARNING MSGS. C/W QRH MSGS CLEARED.  ****AIRCRAFT REMOVED FROM SERVICE***********  INSP AND FOUND NLG PROX SW DMG'ED. PULLED CODE S23 NGOEXT. OPS CHECKED  NLG DOOR IAW AMM 32-22-01. OPS CK GOOD. C/W M ACTION OF MEL 32-30-01.   REF 363274-2 FOR MEL.  REPLACED THE WOFFW NO. 2 AND CENTERED HARNESS ASSEMBLY PER AWA SUPP     12-029E, OPS CHECK GOOD.  REMOVED PLACARD AND MEL.
